# SDR USAA991134

- Difficulty date: October 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N559AU
- Make and model: Boeing 737301
- Aircraft serial: 23513
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 291.5/Bs 277
- Part time: 40,914 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-1 CHECK VISUAL INSPECTION, FOUND A .25 INCH CRACK BETWEEN STRINGERS 12 AND 13 AND BETWEEN STATION 291.5 AND 277 SHEAR TIE.  REPLACED WITH IDENTICAL PART PER SRM 51-40-02.  (M)
